# SDR SWAA2022010549415

- Difficulty date: December 1, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE PLATE LOCATED ON BS 540 BTW BL 0 TO RBL 25 AT PASSENGER CABIN ; 2021-549792 / [01] REPLACED FLOOR STRUCTURE PLATE LOCATED ON BS 540 BTW BL 0 TO RBL 25 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 143A0060; SHEET 2; REV B; [02] VERIFIED TASK COMPLETE. TASK RII.
